Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Certain Hecke Rings

Sam Evens and Paul Bressler
Proceedings of the National Academy of Sciences of the United States of America
Vol. 84, No. 3 (Feb. 1, 1987), pp. 624-625
Stable URL: http://www.jstor.org/stable/28778
Page Count: 2

You can always find the topics here!

Topics: Mathematical rings, Braiding, Algebra, Mathematical theorems, Topological theorems, Analytics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We examine rings that embed into the smash product of the group algebra of the Weyl group with the field of meromorphic functions on the Cartan subalgebra and are generated by elements that satisfy braid relations. We prove that every such ring is isomorphic to either the Hecke algebra, the nil Hecke ring, or the group algebra of the Weyl group.

Page Thumbnails

  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625